Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 70, NWS Memphis, TN

April 26, 20115 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 26, 2011, 5:49 PM CDT for 5 counties in Arkansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 5:49 PM CDT (22:49 UTC)
Expired
Apr 26, 2011, 11:45 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 30 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:20 PM CDTFLASH FLOODMarion, ARFLOODING REPORTS IN MARION.
Apr 26, 8:20 PM CDTFLASH FLOODWest Memphis, ARFLOODING OF STREETS IN WEST MEMPHIS.
Apr 26, 9:00 PM CDTFLASH FLOODNnw Marianna, ARFLOODING ALONG HIGHWAY 1 AND THE LANGUILLE RIVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WGUS54 KMEG 262249
FFWMEG
ARC035-037-093-111-123-270445-
/O.NEW.KMEG.FF.W.0070.110426T2249Z-110427T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
549 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 1145 PM CDT

* AT 547 PM CDT...DOPPLER RADAR SHOWS HEAVY RAINFALL MOVING INTO THE 
  AREA.  WITH SATURATED GROUND IN PLACE FLASH FLOODING WILL OCCUR...
  SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 3 
  INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
  MARION AND WEST MEMPHIS.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
  LAKE...HORSESHOE LAKE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3566 9004 3542 9007 3548 9008 3542 9017
      3538 9016 3542 9012 3540 9007 3537 9011
      3532 9010 3529 9017 3525 9009 3513 9011
      3512 9018 3504 9020 3505 9029 3498 9030
      3492 9024 3486 9033 3484 9040 3537 9054

$$


TLSJR
1 follow-up statement
112 
WGUS74 KMEG 270120
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT TUE APR 26 2011

ARC035-037-093-111-123-270445-
/O.CON.KMEG.FF.W.0070.000000T0000Z-110427T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROSS AR-MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
820 PM CDT TUE APR 26 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN POINSETT...CRITTENDEN...EASTERN ST. FRANCIS...
SOUTHWESTERN MISSISSIPPI AND EAST CENTRAL CROSS COUNTIES...

AT 820 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
MARION AND WEST MEMPHIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3566 9004 3542 9007 3548 9008 3542 9017
      3538 9016 3542 9012 3540 9007 3537 9011
      3532 9010 3529 9017 3525 9009 3513 9011
      3512 9018 3504 9020 3505 9029 3498 9030
      3492 9024 3486 9033 3484 9040 3537 9054

$$


TLSJR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 3:52 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 26, 3:52 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT TUE APR 26 2011

.DISCUSSION...

...SIGNIFICANT AND LIKELY PROTRACTED SEVERE WEATHER OUTBREAK ABOUT
TO UNFOLD ACROSS THE MIDSOUTH....

AT DISCUSSION TIME... THUNDERSTORMS HAD DEVELOPED ALONG ALONG A
WARM FRONT EXTENDING NORTHEAST FROM THE ARKLATEX... ACROSS SOUTHERN
AR... INTO NORTHWEST TN. RELATIVELY CLEAR SKIES OVER THE ARKLAMISS
AND NORTHERN MS LED TO MUCAPES IN EXCESS OF 4000 J/KG. SHEAR WAS
MARGINAL... WITH 3KM HELICITY VALUES OF 150 M2/S/2. THIS SHEAR
SHOULD INCREASE MARKEDLY THROUGH SUNSET... WITH THE DEEPENING OF A
SURFACE LOW ALONG THE FRONT OVER SOUTHERN AR. THIS DEEPENING SURFACE
LOW WILL FORM IN RESPONSE TO COUPLED UPPER LEVEL JET WHICH WILL
SIGNIFICANTLY INCREASE UPPER LEVEL DIVERGENCE OVER CENTRAL AND
EASTERN AR. DESPITE THE INITIALLY MARGINAL SHEAR... LARGE CAPES
WILL BE SUFFICIENT FOR STORM ROTATION AND A TORNADO THREAT LATE
THIS AFTERNOON.

THE CHANCES FOR STRONG... LONG TRACKED TORNADOES WILL INCREASE
THROUGH THE EVENING...AS LOW LEVEL HELICITY VALUES RAMP UP IN
EXCESS OF 500 M2/S2...ACCOMPANIED BY MUCAPE IN NEAR OR IN EXCESS
OF 3000 J/KG...AND RELATIVELY LOW LCL VALUES.

SEVERE THREAT WILL CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT.
18Z NAM BRINGS THE WARM FRONT ROUGHLY ALONG THE MS RIVER BY
06Z...1 AM CDT. INITIAL SURFACE WAVE AND ASSOCIATED INCREASED
TORNADO RISK WILL HAVE MOVED UP THE ARKANSAS DELTA TO WESTERN KY
BY 06Z...WHILE ANOTHER FRONTAL WAVE DEVELOPS OVER SOUTHEAST AR.
THIS LATTER SURFACE WAVE AND ASSOCIATED ENHANCED TORNADO THREAT IS
PROGGED TO LIFT ACROSS NORTHERN MS AND THE TN RIVER VALLEY DURING
THE OVERNIGHT.

THE 18Z NAM IS SLOWER BRINGING THE MAIN MIDLEVEL SHORTWAVE AND
SURFACE TROF THROUGH ON WEDNESDAY. A 994MB SURFACE LOW IS PROGGED
TO LIFT FROM NEAR FT SMITH AR AT 15Z...TO NORTHEAST AR BY 21Z.
THIS SLOWER SOLUTION WOULD EXTEND THE SEVERE WEATHER THREAT
FURTHER IN TIME THROUGH WEDNESDAY. A HEIGHTENED TORNADO RISK MAY
BE ASSOCIATED WITH THE NORTHWARD MOVING WARM FRONT...AS IT LIFTS
NORTH THROUGH THE I40 CORRIDOR IN THE EARLY AFTERNOON. A SQUALL
LINE WILL LIKELY TAKE SHAPE DEEPER INTO THE WARM SECTOR OVER
NORTH OR NORTHEAST MS WEDNESDAY AFTERNOON...IN RESPONSE TO AN 80KT
MIDLEVEL REAR INFLOW JET ROUNDING THE BASE OF THE UPPER TROF. THE
18Z NAM AND 12Z ECMWF CONTINUED TO GOOD AGREEMENT...LEADING TO
INCREASED FORECAST CONFIDENCE.

MAIN UPPER TROF WILL LIFT INTO SOUTHEAST MO BY 06Z THURSDAY. MAY
SEE A FEW SHOWERS OR SUB SEVERE THUNDERSTORMS WEDNESDAY EVENING
NORTH AND NORTHEAST OF MEMPHIS.

FEW CHANGES IN THE EXTENDED. BOTH GFS AND ECMWF BRING A SLOW
MOVING FRONT THROUGH THE MIDSOUTH THIS WEEKEND. HAVE MADE SOME
TIMING ADJUSTMENTS...BUT OTHERWISE NO SIGNIFICANT CHANGES.

PWB

&&

.AVIATION...
18Z TAF CYCLE

A BRIEF BREAK IN SHOWERS/THUNDERSTORMS EXPECTED UNTIL 26/21Z.
THEREAFTER...CONDITIONS EXPECTED TO RAPIDLY DETERIORATE TONIGHT
INTO WEDNESDAY AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY AND AFFECT TAF SITES.
TIMING OF EACH ROUND OF THUNDERSTORMS...SOME STRONG TO SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE STILL SOMEWHAT
UNCERTAIN. FOR NOW...PREVIOUS TIMING IS REASONABLE BUT NARROWED
TEMPO GROUPS BACK TO 2 HOUR PERIODS. THIS MAY LIKELY NEED TO BE
ADJUSTED LATER THIS AFTERNOON AND EVENING AS SHORT TERM CONVECTIVE
TRENDS SLOWLY BEGIN TO EVOLVE. SOUTH WINDS EXPECTED TO PERSIST
THROUGH THE PERIOD AVERAGING AROUND 15 KTS SUSTAINED WITH GUSTS TO
25 KTS. A TEMPORARY REDUCTION TO MVFR CONDITIONS ARE POSSIBLE
THROUGH THE PERIOD...PREDOMINANTLY WITHIN THUNDERSTORMS.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  75  50  74 / 100 100  20   0
MKL  67  76  45  71 / 100 100  30   0
JBR  60  70  46  72 / 100 100  20   0
TUP  68  80  49  74 / 100 100  30   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 26, 11:42 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT TUE APR 26 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1142 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH.

THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK
OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING.
ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING
AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A
POTENTIALLY DANGEROUS SITUATION.

IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT
TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM
LATE THIS AFTERNOON THROUGH THE OVERNIGHT.

THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND
CONTINUE THROUGH THE OVERNIGHT HOURS.

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS
ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS
POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY
RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR
AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING
TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT
DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE
A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST
TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS...
EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO
REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.

PWB

In the hours before

Special weather statement, Apr 26, 3:08 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
308 PM CDT TUE APR 26 2011

ARZ048-049-262100-
LEE AR-ST. FRANCIS AR-
308 PM CDT TUE APR 26 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

  NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 13 MILES WEST OF GARRET GROVE AT 309 PM
CDT...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM
CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3500 9115 3501 9105 3514 9104 3515 9082
      3505 9059 3484 9051 3471 9105 3473 9106
      3474 9111 3487 9110 3488 9112 3491 9112
      3492 9116
TIME...MOT...LOC 2009Z 233DEG 30KT 3478 9126
Local storm report, Apr 26, 5:05 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             PALESTINE               34.97N 90.90W
04/26/2011  E1.75 INCH       ST. FRANCIS        AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS GOLF BALL SIZE HAIL NEAR
            PALESTINE

0500 PM     HAIL             MANILA                  35.88N 90.16W
04/26/2011  E0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

            STATE TROOPER REPORTS DIME SIZE HAIL

&&

SVR
Local storm report, Apr 26, 5:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             MANILA                  35.88N 90.16W
04/26/2011  E0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS PENNY SIZE HAIL IN MANILA

&&

SVR
Local storm report, Apr 26, 5:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
510 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             FORREST CITY            35.01N 90.79W
04/26/2011  E1.00 INCH       ST. FRANCIS        AR   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL IN FORREST CITY

&&

SVR
Local storm report, Apr 26, 5:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             PALESTINE               34.97N 90.90W
04/26/2011  E1.75 INCH       ST. FRANCIS        AR   AMATEUR RADIO

0508 PM     HAIL             FORREST CITY            35.01N 90.79W
04/26/2011  E1.75 INCH       ST. FRANCIS        AR   AMATEUR RADIO

&&

SVR
Local storm report, Apr 26, 5:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
545 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             5 SE MEMPHIS            34.87N 90.08W
04/26/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL AT SHELBY DRIVE AND HWY 78

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:44 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 25, 8:28 PM CDTTornado WarningMEGClay35 min
Apr 25, 8:39 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis66 min
Apr 25, 9:00 PM CDTTornado WarningMEGCross, Poinsett45 min
Apr 25, 9:15 PM CDTFlash Flood WarningMEGClay3 hr
Apr 25, 9:18 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett42 min
Apr 25, 9:33 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more3 hr
Apr 25, 9:35 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis55 min
Apr 25, 9:44 PM CDTSevere Thunderstorm WarningMEGPhillips61 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Mississippi, Poinsett45 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningMEGMississippi47 min
Apr 25, 10:38 PM CDTFlash Flood WarningMEGMississippi3 hr
Apr 25, 10:45 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 25, 10:47 PM CDTSevere Thunderstorm WarningMEGMississippi43 min
Apr 26, 12:14 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph12 hr
Apr 26, 1:32 AM CDTAreal Flood WarningMEGClay, Greene10 hr
Apr 26, 3:18 AM CDTFlash Flood WarningMEGPhillips3 hr
Apr 26, 6:32 AM CDTSevere Thunderstorm WarningMEGLee, Phillips30 min
Apr 26, 11:39 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph8 hr
Apr 26, 3:08 PM CDTSpecial Weather StatementMEGLee, St. Francis52 min
Apr 26, 3:16 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis44 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis51 min
Apr 26, 4:00 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis45 min
Apr 26, 4:09 PM CDTFlash Flood WarningMEGCross, Lee, St. Francis6 hr
Apr 26, 4:13 PM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more13 hr
Apr 26, 4:35 PM CDTTornado WarningMEGCross, Lee, St. Francis55 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi50 min
Apr 26, 5:06 PM CDTTornado WarningMEGPhillips54 min
Apr 26, 5:26 PM CDTFlash Flood WarningMEGLee, Phillips6 hr
Apr 26, 5:27 PM CDTTornado WarningMEGCrittenden, St. Francis48 min
Apr 26, 5:34 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis41 min
Apr 26, 5:52 PM CDTTornado WarningMEGLee, Phillips53 min
Apr 26, 5:53 PM CDTTornado WarningMEGCrittenden37 min
Apr 26, 6:02 PM CDTTornado WarningMEGLee, Phillips, St. Francis58 min
Apr 26, 6:09 PM CDTTornado WarningMEGCrittenden50 min
Apr 26, 6:15 PM CDTTornado WarningMEGPhillips60 min
Apr 26, 6:31 PM CDTFlash Flood WarningMEGCrittenden, Mississippi6 hr
Apr 26, 6:33 PM CDTSevere Thunderstorm WarningMEGMississippi42 min
Apr 26, 6:34 PM CDTTornado WarningMEGPhillips56 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis38 min
Apr 26, 6:56 PM CDTFlash Flood WarningMEGCrittenden, Lee6 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.